An Upper Bound on the Loss from Approximate Optimal-Value Functions

An Upper Bound on the Loss from Approximate Optimal-Value Functions
Satinder P. Singh and Richard C. Yee, 1994

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Singh+Yee:1994,
  author =       "Singh, Satinder P. and Yee, Richard C.",
  title =        "An Upper Bound on the Loss from Approximate Optimal-Value Functions",
  journal =      "Machine Learning",
  year =         "1994",
  volume =    "16",
  number =    "3",
  pages =     "227--233",
  publisher = "Kluwer Academic Publishers",
  address = "Hingham, MA, USA",
  url = "http://www.springerlink.com/content/n074336t10877478/fulltext.pdf",
  bib2html_rescat = "Function Approximation",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33